wildrose

Hello Wray
Can I ask if it's normal when starting Natpro that it gives symptoms of anxiety? Banging heart, increased flushes and sweats starting.
Also, I was sleeping well, but the last three nights I've woken up a couple if times with banging heart and a fear type feeling.
I have started off by using 100mg twice a day (morning and evening)
The reason I started this was because for the last two years I had a feeling of knots and butterflies in my head and flushes two or three times a day.
I am post menopause by at least 12 years..
I need to know what I'm experiencing is usual and will subside.
I did write a more detailed account to you a couple of days ago but it seems to have not got to you

Comments for wildrose

Click here to add your own comments

Jul 24, 2015
Correction of post
by: Anonymous

I meant knots and butterflies in my tummy...Not head!!!
Why would I suddenly start getting these symptoms TWELVE years after I'd already gone through menopause
Wray.... Can you explain please

Jul 28, 2015
Butterflies etc
by: Joy

Hi Rose

I do believe that I have advised you all I can on Facebook. What you are experiencing is Estrogen Dominance. You also went cold turkey on your beta blockers, it could also be adding to your anxiety etc as already discussed. It takes 2-6 months for progesterone to kick in, longer if symptoms are severe. You need to increase the amount of cream used to 400-500mg to help with the hot flushes for 4-6 days or until they disappear as explained on the website.

If your vitamin D3 level is not within range, it will take longer, all discussed already.

Take care.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...